# SDR DALA1116523272

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 3,028 hours, 1,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY PATH LIGHT AT 1, 2, 7, 8 AND 10 ABC ARE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE, RE-LAMPED AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
